A 13/12 approximation algorithm for bin packing with extendable bins

Dell'olmo, P. and Kellerer, H. and Speranza, MG and Tuza, Zsolt (1998) A 13/12 approximation algorithm for bin packing with extendable bins. INFORMATION PROCESSING LETTERS, 65 (5). pp. 229-233.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1634

Update Item Update Item